# SDR USAA030029

- Difficulty date: March 21, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Fitting
- Condition: Worn
- Location: Vertical Stab
- Part time: 42,512 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND TERMINAL SUPPORT FITTING HAS TWO WORN BOLTS, VERTICAL STABILIZER AFT TERMINAL SUPPORT FITTING BOLT HOLES.  REWORKED WORN HOLES PER EA 94263A, THIS IS AN INTERIM REPAIR.  (M)
